# SDR ZW0A0102102

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE CABIN FLOOR SUPPORT HAD CORROSION AT LBL 56 TO 59, STA 1140 AND 1168.  INSTALLED NEW FLOOR SUPPORT AT BOTH LOCATION PER SRM 51-30-5.
